# SDR UIEA2017041400571

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 71,080 hours, 10,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 1483
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE MAIN DECK CARGO FLOOR SUB TRACK DAMAGED BS 1483, RBL 75.92.   REPAIRED THE DAMAGED AREA IAW SRM 53-00-52-2R-13, REV 79, AND DWG 65B38251, SH 62, REV A, SH 32, REV 0, SH 75, REV- , AND 14440802, SH 3, REV B2.
